The Annals of Applied Probability

The Hazard Rate Tangent Approximation for Boundary Hitting Times

G. O. Roberts and C. F. Shortland

Full-text: Open access

Abstract

We consider the problem of estimating first exit distributions for one-dimensional diffusion processes. We provide analytic bounds and an approximation which is shown to be accurate in a range of numerical examples involving Brownian motion.

Article information

Source
Ann. Appl. Probab., Volume 5, Number 2 (1995), 446-460.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoap/1177004773

Digital Object Identifier
doi:10.1214/aoap/1177004773

Mathematical Reviews number (MathSciNet)
MR1336878

Zentralblatt MATH identifier
0836.60087

JSTOR
links.jstor.org

Subjects
Primary: 60350

Keywords
60J6S Boundary hitting time one-dimensional diffusion process Brownian motion

Citation

Roberts, G. O.; Shortland, C. F. The Hazard Rate Tangent Approximation for Boundary Hitting Times. Ann. Appl. Probab. 5 (1995), no. 2, 446--460. doi:10.1214/aoap/1177004773. https://projecteuclid.org/euclid.aoap/1177004773


Export citation